Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Principal representations in commutative semigroups


Author: W. M. Perel
Journal: Proc. Amer. Math. Soc. 8 (1957), 957-960
MSC: Primary 20.00
MathSciNet review: 0097453
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Krull, Idealtheorie, Ergebnisse der Mathematik, vol. 4, Part III, Berlin, 1935.
  • [2] Robert E. MacKenzie, Commutative semigroups, Duke Math. J. 21 (1954), 471–477. MR 0062731 (16,8f)
  • [3] B. L. van der Waerden, Modern algebra, vol. 2, 2d ed., New York, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1957-0097453-2
PII: S 0002-9939(1957)0097453-2
Article copyright: © Copyright 1957 American Mathematical Society